Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 67, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 18, 2019, 6:38 PM CDT for Jefferson County, Alabama. It was in force for 82 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2019, 6:38 PM CDT (23:38 UTC)
- Expired
- Apr 18, 2019, 8:00 PM CDT
- In force
- 82 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 42 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 7:00 PM CDT | TSTM WND DMG | 2 E Midfield, AL | TREE DOWN ALONG ISHKOODA RD IN BIRMINGHAM, AL. |
| Apr 18, 7:00 PM CDT | TSTM WND DMG | 2 Se Oak Grove, AL | TREE DOWN ALONG LOCK 17 RD NEAR CONCORD, AL. |
| Apr 18, 7:03 PM CDT | TSTM WND DMG | 1 W Sylvan Springs, AL | TREE DOWN BLOCKING AL HWY 269 BETWEEN SUNSET DRIVE AND ROCK CREEK ROAD. TIME ESTIMATED FROM RADAR. VIA SOCIAL MEDIA. |
| Apr 18, 7:05 PM CDT | TSTM WND DMG | 1 Ne Midfield, AL | TREE DOWN ALONG MEADOW LANE IN BIRMINGHAM, AL. |
| Apr 18, 7:05 PM CDT | TSTM WND DMG | 1 Wsw Concord, AL | TREE DOWN ON WHITE DRIVE IN CONCORD, AL. |
| Apr 18, 7:05 PM CDT | TSTM WND DMG | Lipscomb, AL | TREE ON HOME ALONG HANDY AVE IN LIPSCOMB, AL. |
| Apr 18, 7:10 PM CDT | HAIL 0.25 | Fairfield, AL | PEA SIZED HAIL IN FAIRFIELD, AL. |
| Apr 18, 7:15 PM CDT | TSTM WND DMG | 2 Sw Birmingport, AL | TREE DOWN ON POWERLINES NEAR THE INTERSECTION OF BLACK CREEK CAMP RD AND ALLIANCE RD NEAR CONCORD, AL. |
| Apr 18, 7:16 PM CDT | TSTM WND DMG | 1 E Hoover, AL | A LARGE TREE FELL ON A HOME ON RIDGECREST DRIVE, PRODUCING SIGNIFICANT ROOF AND STRUCTURE DAMAGE. NO INJURIES REPORTED. |
| Apr 18, 7:20 PM CDT | TSTM WND DMG | 1 Sw Homewood, AL | POWERLINE IN ROADWAY AT THE INTERSECTION OF EDGEWOOD BLVD AND FORREST DR. |
| Apr 18, 7:20 PM CDT | TSTM WND DMG | Samford University, AL | TREE BLOCKING SHADES CLIFF TERRACE RD. |
| Apr 18, 7:21 PM CDT | TSTM WND DMG | 1 Sse Samford Universit, AL | TREES BLOWN DOWN. ROADWAY IS BLOCKED. |
| Apr 18, 7:25 PM CDT | TSTM WND DMG | 1 Ene Samford Universit, AL | TREE PARTIALLY BLOCKING ROADWAY AT THE INTERSECTION OF OLD MONTGOMERY HWY AND MAYFAIR PARK DR. |
| Apr 18, 7:25 PM CDT | TSTM WND DMG | 1 Wsw Cahaba Heights, AL | TREE DOWN NEAR HWY 280 AND PUMP HOUSE RD. |
| Apr 18, 7:30 PM CDT | TSTM WND DMG | 1 W Vulcan Park, AL | TREES DOWN ALONG 17TH AVE S IN DOWNTOWN BIRMINGHAM, AL. |
| Apr 18, 7:35 PM CDT | TSTM WND DMG | 2 Sw Center Point, AL | TREE ON HOUSE AT GLENWOOD ST. IN BIRMINGHAM, AL. |
| Apr 18, 7:35 PM CDT | TSTM WND DMG | Lake Purdy At Grants Mi, AL | TREE DOWN AT THE INTERSECTION OF GRANTS MILL RD AND CAHABA VALLEY RD. |
| Apr 18, 7:36 PM CDT | TSTM WND DMG | 2 E Hoover, AL | TREE ON HOUSE ALONG RIDGECREST DR. |
| Apr 18, 7:40 PM CDT | TSTM WND DMG | Leeds, AL | TREES BLOWN DOWN. |
| Apr 18, 7:40 PM CDT | TSTM WND DMG | Vulcan Park, AL | TREE DOWN AT THE INTERSECTION OF 16TH AVE S AND 15 ST IN BIRMINGHAM, AL. |
| Apr 18, 7:49 PM CDT | TSTM WND DMG | 1 Ne Cloverdale, AL | TREES AND POWER LINES DOWN ALONG MEG DR IN BIRMINGHAM, AL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
734
WUUS54 KBMX 182338
SVRBMX
ALC073-190100-
/O.NEW.KBMX.SV.W.0067.190418T2338Z-190419T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
638 PM CDT THU APR 18 2019
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Jefferson County in central Alabama...
* Until 800 PM CDT.
* At 638 PM CDT, severe thunderstorms were located along a line
extending from near Bankhead Lock And Dam to near Brookwood to near
Vance, moving northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Trussville, Hueytown, Gardendale, Irondale, Leeds, Moody,
Fairfield, Fultondale, Center Point, Pleasant Grove, Clay, Pinson,
Tarrant and Midfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
west central Alabama.
LAT...LON 3377 8665 3376 8654 3366 8653 3356 8655
3353 8652 3347 8661 3347 8667 3325 8698
3325 8706 3328 8707 3331 8716 3342 8725
3346 8734 3349 8733 3350 8726 3353 8727
3352 8725 3355 8719 3358 8720 3381 8670
TIME...MOT...LOC 2338Z 246DEG 41KT 3340 8743 3330 8730 3314 8725
HAIL...<.75IN
WIND...70MPH
$$
87/GRANTHAM5 follow-up statements
234
WWUS54 KBMX 182357
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
657 PM CDT THU APR 18 2019
ALC073-190100-
/O.CON.KBMX.SV.W.0067.000000T0000Z-190419T0100Z/
Jefferson AL-
657 PM CDT THU APR 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR JEFFERSON COUNTY...
At 657 PM CDT, severe thunderstorms were located along a line
extending from near Gorgas Steam Plant to North Johns to near
Tannehill Ironworks State Park, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Trussville, Hueytown, Gardendale, Irondale, Leeds, Moody,
Fairfield, Fultondale, Center Point, Pleasant Grove, Clay, Pinson,
Tarrant and Midfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
west central Alabama.
LAT...LON 3377 8665 3376 8654 3366 8653 3356 8655
3353 8652 3347 8661 3347 8667 3325 8698
3325 8706 3328 8707 3331 8716 3342 8725
3346 8734 3349 8733 3350 8726 3353 8727
3352 8725 3355 8719 3358 8720 3381 8670
TIME...MOT...LOC 2357Z 245DEG 41KT 3359 8718 3338 8708 3322 8703
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM104
WWUS54 KBMX 190006
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
706 PM CDT THU APR 18 2019
ALC073-190100-
/O.CON.KBMX.SV.W.0067.000000T0000Z-190419T0100Z/
Jefferson AL-
706 PM CDT THU APR 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR JEFFERSON COUNTY...
At 706 PM CDT, severe thunderstorms were located along a line
extending from near West Jefferson to Hueytown to near Tannehill
Ironworks State Park, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Trussville, Hueytown, Gardendale, Irondale, Leeds, Moody,
Fairfield, Fultondale, Center Point, Pleasant Grove, Clay, Pinson,
Tarrant and Midfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
west central Alabama.
LAT...LON 3377 8665 3376 8654 3366 8653 3356 8655
3353 8652 3347 8661 3347 8667 3325 8698
3325 8706 3328 8707 3331 8716 3342 8725
3346 8734 3349 8733 3350 8726 3353 8727
3352 8725 3355 8719 3358 8720 3381 8670
TIME...MOT...LOC 0006Z 245DEG 41KT 3361 8713 3342 8698 3325 8697
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM343
WWUS54 KBMX 190015 RRB
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
715 PM CDT THU APR 18 2019
ALC073-190100-
/O.CON.KBMX.SV.W.0067.000000T0000Z-190419T0100Z/
Jefferson AL-
715 PM CDT THU APR 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR JEFFERSON COUNTY...
At 715 PM CDT, severe thunderstorms were located along a line
extending from near West Jefferson to Birmingham to Helena, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Trussville, Hueytown, Gardendale, Irondale, Leeds, Moody,
Fairfield, Fultondale, Center Point, Pleasant Grove, Clay, Pinson,
Tarrant and Midfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
west central Alabama.
LAT...LON 3377 8665 3376 8654 3366 8653 3356 8655
3353 8652 3347 8661 3347 8667 3325 8698
3325 8706 3328 8707 3331 8716 3342 8725
3346 8734 3349 8733 3350 8726 3353 8727
3352 8725 3355 8719 3358 8720 3381 8670
TIME...MOT...LOC 0015Z 246DEG 41KT 3365 8702 3346 8687 3329 8686
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM763
WWUS54 KBMX 190044 RRA
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
744 PM CDT THU APR 18 2019
ALC073-190100-
/O.CON.KBMX.SV.W.0067.000000T0000Z-190419T0100Z/
Jefferson AL-
744 PM CDT THU APR 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN JEFFERSON COUNTY...
At 744 PM CDT, severe thunderstorms were located along a line
extending from near County Line to Moody to near Vandiver, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Northeastern Birmingham, Vestavia Hills, Trussville, Irondale, Leeds,
Moody, Center Point, Clay, Pinson, Kimberly, Chalkville, Shops of
Grand River, Alton, Grayson Valley, Barber Motorsports Park, Lake
Purdy, Grants Mill Road Bridge, Palmerdale, Village Springs and
Birmingham Race Course.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central
Alabama.
LAT...LON 3356 8667 3378 8676 3381 8670 3377 8665
3376 8654 3366 8653 3356 8655 3353 8652
3347 8661 3347 8667
TIME...MOT...LOC 0044Z 246DEG 41KT 3378 8667 3359 8652 3342 8651
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM363
WWUS54 KBMX 190058 RRA
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
758 PM CDT THU APR 18 2019
ALC073-190108-
/O.EXP.KBMX.SV.W.0067.000000T0000Z-190419T0100Z/
Jefferson AL-
758 PM CDT THU APR 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
WILL EXPIRE AT 800 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM CDT for central
Alabama.
LAT...LON 3356 8667 3378 8676 3381 8670 3377 8665
3376 8654 3366 8653 3356 8655 3353 8652
3347 8661 3347 8667
TIME...MOT...LOC 0058Z 246DEG 41KT 3384 8650 3365 8635 3348 8634
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:27 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 18, 6:27 PM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 627 PM CDT Thu Apr 18 2019 .UPDATE... For 00Z Aviation. && .DISCUSSION... As of 5 PM, a well-defined bow echo and MCV located in eastern MS will impact our western counties very soon. Radar velocities indicate the presence of a 70-80 kt rear-inflow jet capable of producing widespread damaging winds and short-lived tornadoes. This feature appears to be tracking generally along the I-59 corridor and may impact the Tuscaloosa and Birmingham areas within the next few hours. Storms are currently ahead of schedule with respect to short range model guidance, and slightly less instability may be realized near the northern end of the QLCS. However, due to strong pressure falls and upper-level dynamics, this well-organized activity will probably be maintained even with SBCAPE of 500 J/kg. Farther south, storms across far southeastern MS are a little less organized and are showing signs of slower forward movement. This may allow much higher dewpoints to advect northward tonight across East Alabama. The Enhanced Risk has been expanded northward to Interstate 20 in our eastern counties to account for this potential. Concern is growing for areas along and south of Interstate 85 from Montgomery to the AL/GA state line. This is where SBCAPE values have the best chance of reaching the 1000-1400 J/kg range before storms arrive. If this amount of instability is realized, effective storm relative helicity values of 400-500 m2/s2 will support a potential for strong tornadoes (EF2 intensity). 0-6 km shear vectors are supportive of a mixed mode of supercells and bowing line segments as the event unfolds overnight. Due to low confidence, we will refrain from messaging the potential for strong tornadoes in our products at this time and continue to monitor mesoscale trends. 87/Grantham && .AVIATION... 00Z TAF Discussion. Line of storms with strong winds is now at TCL and will affect BHM/EET before 01Z then will affect ASN/ANB before 03Z. TSRA will remain in the forecast through 08Z with SHRA persisting through around 10Z followed by VCSH at most terminals. Ceilings will become MVFR with the arrival of the convection this evening with most sites remaining IFR through 15Z Friday as the upper low moves across the area. Winds will remain out of the south/southwest 10-20 kt with gusts to 30 kt at times ahead and within the convective line. Winds will become west/northwest 10-20 kt overnight behind the line and into the morning hours on Friday. 05 && .FIRE WEATHER... Rain and storms will spread from west to east across Central Alabama this evening and overnight, as a cold front moves through the area. Storms could be strong to severe tonight, with 1.5 to 2 inches of rainfall expected across the area. Strong southerly winds tonight will become westerly and then northwesterly tomorrow. Speeds gradually decrease, with 20ft winds remaining at 8-12 mph through Friday afternoon. Low clouds and possibly localized fog is possible early Friday morning, with light rain showers or drizzle possible through the day. Drier air will spread into the area by the weekend, with RH values falling into the 30 percent range Saturday and Sunday afternoons. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 55 56 42 60 42 / 100 70 50 20 0 Anniston 56 58 42 61 43 / 100 70 50 20 0 Birmingham 54 55 43 63 46 / 100 70 40 10 0 Tuscaloosa 53 58 43 67 45 / 100 60 30 10 0 Calera 54 56 43 64 45 / 100 70 40 10 0 Auburn 60 61 44 61 44 / 100 60 30 20 0 Montgomery 58 60 44 66 45 / 100 60 30 10 0 Troy 60 61 44 65 43 / 100 60 30 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 18, 4:44 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 444 PM CDT Thu Apr 18 2019 ALZ011>015-017>050-200045- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 444 PM CDT Thu Apr 18 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Tonight. Tornadoes and damaging winds up to 60 mph are possible through 5 am for all of Central Alabama. Rainfall will be 1 to 3 inches overnight and these rain amounts may lead to localized flooding. Ahead of the line of thunderstorms, breezy conditions are expected with wind speeds of 15 to 25 mph with gusts to 35 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Minor flooding is expected to continue along the Tombigbee River basin through at least Monday. Please refer to river warnings and statements for specific details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed tonight.
In the hours before
Special weather statement, Apr 18, 5:53 PM CDT, 45 minutes before
Special Weather Statement National Weather Service Birmingham AL 553 PM CDT THU APR 18 2019 ALZ012-013-022-023-182345- Fayette AL-Pickens AL-Tuscaloosa AL-Lamar AL- 553 PM CDT THU APR 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA... NORTHERN PICKENS...SOUTHWESTERN FAYETTE AND SOUTHERN LAMAR COUNTIES UNTIL 645 PM CDT... At 553 PM CDT, Doppler radar was tracking a strong thunderstorm near Carrollton, moving north at 55 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Reform, Millport, Kennedy, Belk, Ethelsville, Ashcraft Corner, Stone Wall, Moores Bridge, North Pickens Airport, McShan, Shaw, Lubbub, Forest and Melborne. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3367 8826 3362 8766 3339 8767 3326 8831 TIME...MOT...LOC 2253Z 195DEG 49KT 3333 8808 25/Owen
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 59 min |
| Apr 18, 5:07 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 53 min |
| Apr 18, 5:07 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 53 min |
| Apr 18, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 60 min |
| Apr 18, 5:53 PM CDT | Special Weather Statement | BMX | Pickens | 52 min |
| Apr 18, 6:15 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 45 min |
| Apr 18, 6:20 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 70 min |
| Apr 18, 6:24 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 51 min |
| Apr 18, 6:32 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 73 min |
| Apr 18, 6:46 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 44 min |
| Apr 18, 6:51 PM CDT | Special Weather Statement | BMX | Marion | 39 min |
| Apr 18, 6:53 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 82 min |
| Apr 18, 6:58 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 65 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.